(Natural News) For women, a change in their period isn’t listed as a side effect of vaccinations. But recent figures from the U.K.’s drug regulator reveal that nearly 4,000 women have reported having problems with their period after being vaccinated.
The report, obtained by The Sunday Times, showed the Medicines and Healthcare Products Regulatory Agency (MHRA) received 2,734 reports of menstrual cycle changes after getting the AstraZeneca vaccine. In addition, the agency received 1,158 reports related to the Pfizer vaccine and 66 reports related to the Moderna vaccine. Most reports were from women aged 30 to 49 and were compiled up to May 17.
According to the agency, actual figures may potentially be higher. Given the condition isn’t included as a potential side effect, many women may have period problems — including cycle changes and heavier-than-usual bleeding — that are unreported.
This side effect wasn’t detected during clinical trials for the vaccines, as the sample size only included thousands of people. As the vaccine was rolled out to millions of people, this side effect — and potentially many others — became apparent.
UK regulator dismisses findings, says reports aren’t enough
The MHRA dismissed the reports of increased period problems, saying that women are at no “increased risk” of these after vaccination. The U.K. regulator also stated that there is no need to add period problems as a possible side effect of vaccination.
Author: Ralph Flores
Ralph Flores is an independent news journalist. His articles have appeared in many publications including Australian National Review, Naturalnews.com and Newstarget.com.